# SDR USAA980261

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47420
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1018
- Part time: 73,788 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON VISIT, FOUND 5.5 INCH CRACK IN SKIN AT STATION 1018 ABOVE LAP JOINT 23L.  INSTALLED DOUBLER PER SRM 53-04 FIG 18.  (M)
